I’ve had trouble climbing my 16 step stairs at home doctor checkups ok?

I’m (…), age 61 (female). Recently I’ve under a lot of stress at work with a lot going on and challenges I don’t seem to be able to fix. However, health wise, I see a doctor regularly and take medications to control my stress and BP but seemingly only to a point. Lately I’ve started to worry.

….. about 8-9 months or so I’ve had trouble climbing my 16 step stairs at home and even just coming into work, walking up hill (slightly) from my car to my office, I am now really out of breath. So much so that I have to stop and rest, then move on. Numerous times I’ve even felt like I had a serious head ache with the breathlessness. I have never had this before I started taking my last medication for depression and I fear its getting worse.

Where do I go from here? Last cardio exam, I was just fine and passed every time I’ve had the exams/tests. Now I’m worried its possibly something wrong with my lungs or worse, the combination of meds perhaps making me even more ill. My immune system has never been good, but I’ve always had lots of energy. Nothing slowed me down. I’m not sure if its my heart, my lungs, or my meds. I’m 5’6″ tall, 215 lbs. Always active until this past year or so and I’m starting to feel my age and worried about just everything.



Doctor Answers And General Comments : (both members and visitors can post)

4 Answers on "I’ve had trouble climbing my 16 step stairs at home doctor checkups ok?"

Notify of
avatar
Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Hypertension drugs can cause fatigue + depression , antidepressants can cause fatigue and headaches , depression itself can cause feeling of fatigue
I think you need psychiatric councling and asking your doctor to switch your anti depressants , i suggest B-active in the morning +omega 3 in the afternoon they can give you a nice energy boost (supplement )
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Iny opinion you should start by CBC to diagnose anaemia or rule it out and then follow if needed with ECG ..

Dr Mahaveer
Member
Dr Mahaveer

hi
either anemia or a weak heart can cause this.
Get a complete blood hemogram checked followed by 2 D echo of heart.
Start on anti-oxidant multivitamin and calcium supplements.
Thanks

Dr Masr
Member
Dr Masr

First of all routine cbc and thyroid profile is needed

Then please what are the medications u r using ??

wpDiscuz